# SDR FDEA201404100704

- Difficulty date: April 10, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N786FD
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 71,921 hours, 26,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N559046
- Condition: Corroded
- Location: Bs 1380-1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, BS 1380 - 1400 STRINGER 17R UPPER SURFACE WEB CORRODED.  R & R WEB IAW SRM 51-40-02 & DWG 146N5590.
